# SDR DALA2023080806448

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2902902) SEAT TRACK AT RBL 46 HAS CHAFE MARKS FROM STA 500I THRU STA 540 IN THE CABIN. REMOVED & REPLACED DAMAGED SECTION OF SEAT TRACK AT EXISTING REPAIR STA 500I-540 RBL 46 IAW BOEING 737-800 SRM 53-00-52-2R REPAIR 4.
